# SDR ASOA99011

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 12019522001
- Condition: Separated
- Location: Bs 14280/14615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FS X14280 AND FS X14616 FUSELAGE FRAMES ATTACHED TO CARGO DOOR OPENING UPPER FRAME SUPPORT BRACKETS FOUND TO BE SEPARATED AT BOTH FRAME STATIONS. REMOVED AND REPLACES UPPORT BRACKETS. (M)
